On the question of description of the duality functor
Doklady Akademii Nauk, Tome 167 (1966) no. 2, pp. 282-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_2_a7,
author = {L. M. Kisina and A. S. Schwarz},
title = {On the question of description of the duality functor},
journal = {Doklady Akademii Nauk},
pages = {282--285},
year = {1966},
volume = {167},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_2_a7/}
}
L. M. Kisina; A. S. Schwarz. On the question of description of the duality functor. Doklady Akademii Nauk, Tome 167 (1966) no. 2, pp. 282-285. http://geodesic.mathdoc.fr/item/DAN_1966_167_2_a7/